MathSciNet Relay Station
MathSciNet bibliographic data
MR1933721 (2003k:12002) 12D15 (15A48)
Helton, J. William "Positive'' noncommutative polynomials are sums of squares. Ann. of Math. (2) 156 (2002), no. 2, 675–694.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement